# SDR SWAA2014100632657

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 65,785 hours, 53,642 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gusset
- Part number: 6545871523
- Part serial: 002081
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CRACKED LOWER AFT CORNER GUSSET.  R & R DOOR IAW AMM.
